A note on certain functional determinants.
Aequationes mathematicae, Tome 44 (1992) no. 1, pp. 35-41
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1992__44_1_137477,
author = {Jarom{\'\i}r Simsa},
title = {A note on certain functional determinants.},
journal = {Aequationes mathematicae},
pages = {35--41},
year = {1992},
volume = {44},
number = {1},
zbl = {0762.39011},
url = {http://geodesic.mathdoc.fr/item/AM2_1992__44_1_137477/}
}
Jaromír Simsa. A note on certain functional determinants.. Aequationes mathematicae, Tome 44 (1992) no. 1, pp. 35-41. http://geodesic.mathdoc.fr/item/AM2_1992__44_1_137477/